# SDR IXXA05SMN103S

- Difficulty date: June 27, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: 1215.000 L-31l
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AFT LOWER CARGO COMPT. INTERIOR.- FITTING CORRODED IN NR 3 DOOR HOUSING , STA 1215.000 NEAR TO L-31L. REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PAGE 2P. REMOVED CORRODED FITTING IAW DC-8 SRM 51-1-20D PAGE 21. FABRICATED NEW FITTING IAW DWG DOUGLAS  3750248 (ALCLAD 7075 T651) PERFORMED HEAT TREATMENT IAW DC-8 SRM 51-1-11 PAGES 1, 13, 17. PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07. NO CRACK CORROSION FOUND. CLEANED, TREATED AND PRIMED AREA + NEW FITTING IAW DC-8 SRM 51-1-8B. INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D PAGE 9. TORQUED IAW DC-8 SRM 51-3-1.
